# SDR REXA2019041100457

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,133 hours, 25,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHTING INOP.  REMOVED AND REPLACED BATTERY PACK #4 IAW CRJ 200 AMM 33-51-04. REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY #4 IAW CRJ 200 AMM 33-51-05. OPS CHECK GOOD.
